On the Milnor fibrations of weighted homogeneous polynomials
Compositio Mathematica, Volume 76 (1990) no. 1-2, p. 19-47
@article{CM_1990__76_1-2_19_0,
     author = {Dimca, Alexandru},
     title = {On the Milnor fibrations of weighted homogeneous polynomials},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {1-2},
     year = {1990},
     pages = {19-47},
     zbl = {0726.14002},
     mrnumber = {1078856},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_1-2_19_0}
}
Dimca, Alexandru. On the Milnor fibrations of weighted homogeneous polynomials. Compositio Mathematica, Volume 76 (1990) no. 1-2, pp. 19-47. http://www.numdam.org/item/CM_1990__76_1-2_19_0/

0. V.I. Arnold, S.M. Gusein-Zade, A.N. Varchenko, Singularities of Differentiable Maps, vol. I, Monographs in Math. 82, Boston - Basel - Stuttgart, Birkhauser 1985. | MR 777682 | Zbl 0554.58001

1. B. Berceanu, Formal algebraic varieties, unpublished manuscript.

2. E. Brieskorn, Die Monodromie der Isolierten Singularitaten von Hyperflachen. Manuscr. Math. 2 (1970) 103-161. | MR 267607 | Zbl 0186.26101

3. J.W. Bruce and C.T.C. Wall, On the classification of cubic surfaces, J. London Math. Soc. (2) 19, (1979) 245-256. | MR 533323 | Zbl 0393.14007

4. D. Burghelea and A. Verona, Local homological properties of analytic sets. Manuscr. Math. 7, (1972) 55-66. | MR 310285 | Zbl 0246.32007

5. P. Deligne, Theorie de Hodge II, III. Publ. Math. IHES 40, 5-58 (1971) and 44, (1974) 5 - 77. | Numdam | MR 498551 | Zbl 0237.14003

6. A. Dimca, On the homology and cohomology of complete intersections with isolated singularities. Compositio Math. 58, (1986) 321-339. | Numdam | MR 846909 | Zbl 0598.14017

7. A. Dimca, Topics on Real and Complex Singularities, Braunschweig-Wiesbaden: Vieweg 1987. | MR 1013785 | Zbl 0628.14001

8. I. Dolgachev, Weighted projective varieties. In: Carrell, J.B. (ed) Group Actions and Vector Fields, Proceedings 1981. (Lect. Notes Math., vol. 956, pp. 34-71) Berlin Heidelberg New York: Springer 1982. | MR 704986 | Zbl 0516.14014

9. H. Esnault, Fibre de Milnor d'un cone sur une courbe plane singuliere, Invent. Math. 68, (1982) 477-496. | MR 669426 | Zbl 0475.14018

10. A. Fujiki, Duality of mixed Hodge structures of algebraic varieties, Publ. RIMS Kyoto Univ. 16, (1980), 635-667. | MR 602463 | Zbl 0475.14006

11. G.-M. Greuel, Der Gauss-Manin-Zusammenhang isolierter Singularitaten von vollstandigen Durchschnitten. Math. Ann. 214, (1975) 235-266. | MR 396554 | Zbl 0285.14002

12. P. Griffiths, On the periods of certain rational integrals I, II, Ann. Math. 90, (1969) 460-541. | MR 260733 | Zbl 0215.08103

13. A. Grothendieck, On the de Rhan cohomology of algebraic varieties, Publ. Math. IHRES 29, (1966) 351-358. | Numdam | Zbl 0145.17602

14. H. Hamm, Ein Beispiel zur Berechnung der Picard-Lefschetz-Monodromie fur nichtisolierte Hyperflachensingularitaten Mat. Ann. 214, (1975) 221-234. | MR 397002 | Zbl 0285.14003

15. M. Kato, Y. Matsumoto, On the connectivity of the Milnor fiber of a holomorphic function at a critical point. In: Manifolds, Proceedings Tokyo 1973, pp. 131-136, Univ. of Tokyo Press 1975. | MR 372880 | Zbl 0309.32008

16. J. Mcclearly, User's Guide to Spectral Sequences, Publish or Perish: 1985. | Zbl 0577.55001

17. M. Oka, On the homotopy types of hypersurfaces defined by weighted homogeneous polynomials. Topology 12, (1973) 19-32. | MR 309950 | Zbl 0263.32005

18. M. Oka, On the cohomology structure of projective varieties. In: Manifolds, Proceedings Tokyo 1973, pp. 137-143, Univ. of Tokyo Press 1975. | MR 385151 | Zbl 0343.14003

19. M. Reid, Young person's guide to canonical singularities, Proc. AMS summer Institute Bowdoin 1985, Proc. Symp. Pure Math. 46, AMS 1987. | MR 927963 | Zbl 0634.14003

20. J. Scherk, On the monodromy theorem for isolated hypersurface singularities, Invent. math. 58, (1980) 289-301. | MR 571577 | Zbl 0432.32010

21. J. Scherk, J.H.M. Steenbrink, On the mixed Hodge structure on the cohomology of the Milnor fiber. Math. Ann. 271, (1985) 641-665. | MR 790119 | Zbl 0618.14002

22. D. Siersma, Quasihomogeneous singularities with transversal type A1, Contemporary Mathematics 90, Amer. Math. Soc. (1989) 261-294. | MR 1000607 | Zbl 0682.32012

23. J.H.M. Steenbrink, Intersection form for quasihomogeneous singularities. Compositio Math. 34, (1977) 211-223. | Numdam | MR 453735 | Zbl 0347.14001

24. J.H.M. Steenbrink, Mixed Hodge Structures and Singularities (book to appear).

25. D. Van Straten, On the Betti numbers of the Milnor fiber of a certain class of hypersurface singularities. In: Greuel, G.-M., Trautmann, G. (eds) Singularities, Representations of Algebras and Vector Bundles, Proceedings, Lambrecht 1985 (Lect. Notes Math. Vol. 1273, pp. 203-220) Berlin Heidelberg New York: Springer 1987. | MR 915176 | Zbl 0638.14001

26. Z. Szafraniec, On the Euler characteristic of complex algebraic varieties, Math. Ann. 280, (1988) 177-183. | MR 929533 | Zbl 0616.14016

27. C.T.C. Wall, A note on symmetry of singularities, Bull. London Math. Soc. 12, 169-175 (1980). | MR 572095 | Zbl 0427.32010

28. I.N. Yomdin, Complex varieties with 1-dimensional singular locus, Siberian Math. J. 15, (1974) 1061-1082. | Zbl 0325.32003